Open Access
Math. Model. Nat. Phenom.
Volume 18, 2023
Article Number 16
Number of page(s) 18
Section Population dynamics and epidemiology
Published online 16 June 2023
  1. A. Babiarz, A. Czornik and M. Niezabitowski, Output controllability of the discrete-time linear switched systems. Nonlinear Anal.: Hybrid Syst. 21 (2016) 1–10. [CrossRef] [MathSciNet] [Google Scholar]
  2. N.T.J. Bailey et al., The Mathematical Theory of Infectious Diseases and its Applications. Charles Griffin & Company Ltd, Bucks (1975). [Google Scholar]
  3. O. Balatif, M. Rachik, J. Bouyaghroumni et al., Application of optimal control theory to an seir model with immigration of infectives. Int. J. Comput. Sci. Issues (IJCSI) 10 (2013) 230. [Google Scholar]
  4. R.M. Bianchini and G. Stefani, Controllability along a trajectory: a variational approach. SIAM J. Control Optim. 31 (1993) 900–927. [CrossRef] [MathSciNet] [Google Scholar]
  5. M. Bin, Y. Liu et al., Trajectory controllability of semilinear differential evolution equations with impulses and delay. Open J. Appl. Sci. 3 (2013) 37–43. [Google Scholar]
  6. F. Brauer and P. van den Driessche, Models for transmission of disease with immigration of infectives. Math. Biosci. 171 (2001) 143–154. [Google Scholar]
  7. D.N. Chalishajar, R.K. George, A.K. Nandakumaran and F.S. Acharya, Trajectory controllability of nonlinear integrodifferential system. J. Franklin Inst. 347 (2010) 1065–1075. [CrossRef] [MathSciNet] [Google Scholar]
  8. A. Chapman and M. Mesbahi, State controllability, output controllability and stabilizability of networks: a symmetry perspective. in 2015 54th IEEE Conference on Decision and Control (CDC). IEEE (2015) 4776–4781. [CrossRef] [Google Scholar]
  9. J.-M. Coron, Control and nonlinearity. Vol. 136 of Mathematical Surveys and Monographs. American Mathematical Society (2007). [Google Scholar]
  10. M. De la Sen, A. Ibeas and A.-Q. Santiago, On vaccination controls for the seir epidemic model. Commun. Nonlinear Sci. Numer. Simul. 17 (2012) 2637–2658. [CrossRef] [MathSciNet] [Google Scholar]
  11. J.A.M. Felippe De Souza, Control of nonlinear distributed parameter systems using fixed point theorems: some new techniques. in Control of Distributed Parameter Systems 1989. Elsevier (1990) 427–432. [CrossRef] [Google Scholar]
  12. J.A.M. Felippe De Souza, Control of nonlinear distributed parameter systems using fixed theorems: some new techniques. In Control of Distributed Parameter Systems 1989, pages 427–432. Elsevier, 1990. [CrossRef] [Google Scholar]
  13. M.C. Delfour and J. Karrakchou, State space theory of linear time invariant systems with delays in state, control, and observation variables, I. J. Math. Anal. Appl. 125 (1987) 361–399. [CrossRef] [MathSciNet] [Google Scholar]
  14. J. Diblík, Relative and trajectory controllability of linear discrete systems with constant coefficients and a single delay. IEEE Trans. Automatic Control 64 (2018) 2158–2165. [Google Scholar]
  15. A. Elazzouzi, A. Lamrani Alaoui, M. Tilioua and A. Tridane, Global stability analysis for a generalized delayed sir model with vaccination and treatment. Adv. Differ. Equ. 2019 (2019) 1–19. [CrossRef] [Google Scholar]
  16. A. Germani and S. Monaco, Functional output ε-controllability for linear systems on hilbert spaces. Syst. Control Lett. 2 (1983) 313–320. [Google Scholar]
  17. A. Ibeas, M. De la Sen and A.-Q. Santiago, Robust sliding control of SEIR epidemic models. Math. Probl. Eng. 2014 (2014) 1–11. [Google Scholar]
  18. N. Islam, S.J. Sharp, G. Chowell, S. Shabnam, I. Kawachi, B. Lacey, J.M. Massaro, R.B. D’Agostino and M. White, Physical distancing interventions and incidence of coronavirus disease 2019: natural experiment in 149 countries. BMJ 370 (2020). [Google Scholar]
  19. J. Klamka, Constrained controllability of semilinear systems with delays. Nonlinear Dyn. 56 (2009) 169–177. [CrossRef] [Google Scholar]
  20. J. Klamka, Controllability of dynamical systems. A survey. Bull. Polish Acad. Sci.: Tech. Sci. 61 (2013) 335–342. [Google Scholar]
  21. J. Klamka, A. Czornik, M. Niezabitowski and A. Babiarz, Trajectory controllability of semilinear systems with delay. in Asian Conference on Intelligent Information and Database Systems. Springer (2015) 313–323. [CrossRef] [Google Scholar]
  22. H. Laarbi, A. Abta, M. Rachik, E. Labriji, J. Bouyaghroumni and E. Labriji, Stability analysis and optimal vaccination strategies for a SIR epidemic model with a nonlinear incidence rate. Int. J. Nonlinear Sci. 16 (2013) 323–333. [MathSciNet] [Google Scholar]
  23. H. Laarbi, A. Abta, M. Rachik, E. Labriji, J. Bouyaghroumni and E. Labriji, Stability analysis and optimal vaccination strategies for an SIR epidemic model with a nonlinear incidence rate. Int. J. Nonlinear Sci, 16 (2013) 323–333. [MathSciNet] [Google Scholar]
  24. M. Lhous, M. Rachik and A. Larrache, Optimal vaccination control and free optimal time for a general SEIR-epidemic model. World J. Model. Simul. 15 (2019) 3–11. [Google Scholar]
  25. M. Lhous, M. Rachik and A. Larrache, Free optimal time control problem for a SEIR-epidemic model with immigration of infective. Int. J. Comput. Appl. 159 (2015) 1–5. [Google Scholar]
  26. K. Magnusson, A.J. Pritchard and M.D. Quinn, The application of fixed point theorems to global nonlinear controllability problems. Banach Center Publ. 1 (1985) 319–344. [CrossRef] [Google Scholar]
  27. M. Muslim, A. Kumar and R. Sakthivel, Exact and trajectory controllability of second-order evolution systems with impulses and deviated arguments. Math. Methods Appl. Sci. 41 (2018) 4259–4272. [CrossRef] [MathSciNet] [Google Scholar]
  28. R. Miller Neilan and S. Lenhart, Optimal vaccine distribution in a spatiotemporal epidemic model with an application to rabies and raccoons. J. Math. Anal. Appl. 378 (2011) 603–619. [CrossRef] [MathSciNet] [Google Scholar]
  29. R. Sandilya, R.K. George and S. Kumar, Trajectory controllability of a semilinear parabolic system. J. Anal. 28 (2020) 107–115. [CrossRef] [MathSciNet] [Google Scholar]
  30. X.-L. Tan and Y. Li, The null controllability of nonlinear discrete control systems with degeneracy. IMA J. Math. Control Inform. 34 (2017) 999–1010. [MathSciNet] [Google Scholar]
  31. L. Tie, On small-controllability and controllability of a class of nonlinear systems. Int. J. Control 87 (2014) 2167–2175. [Google Scholar]
  32. L. Tie and K.-Y. Cai, On near-controllability and stabilizability of a class of discrete-time bilinear systems. Syst. Control Lett. 60 (2011) 650–657. [Google Scholar]
  33. A. Tridane, M.A. Hajji and E. Mojica-Nava, Optimal drug treatment in a simple pandemic switched system using polynomial approach, in International Conference on Mathematics and Statistics. Springer (2015), 227–240. [Google Scholar]
  34. T. Tajudeen Yusuf and F. Benyah, Optimal control of vaccination and treatment for an SIR epidemiological model. World J. Model. Simul. 8 (2012) 194–204. [Google Scholar]
  35. G. Zaman, Y.H. Kang, G. Cho and I.H. Jung, Optimal strategy of vaccination & treatment in an sir epidemic model. Math. Comput. Simul. 136 (2017) 63–77. [CrossRef] [Google Scholar]
  36. E. Zerrik, R. Larhrissi and H. Bourray, An output controllability problem for semilinear distributed hyperbolic systems. Int. J. Appl. Math. Comput. Sci. 17 (2007) 437. [CrossRef] [MathSciNet] [Google Scholar]
  37. F. Zhang, Z.-z. Li and F. Zhang, Global stability of an SIR epidemic model with constant infectious period. Appl. Math. Comput. 199 (2008) 285–291. [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.